MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE; KNEE STEMS

DEPUY IRELAND - 9616671 ATTUNE; KNEE STEMS
Catalog Number 151316060
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 11/15/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4) this report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Subject id: (b)(6) study no: (b)(4).Clinical adverse event received for infection left knee device related: possible procedure related: possible date of event: 15 nov 2021 date of implant: (b)(6) 2019 date of revision: (b)(6) 2021 device location: left.Treatment/impact: hospitalization, revision of study joint, components removed (attune femoral component, attune tibial insert, attune tibial base, attune tibial stem, attune tibial sleeve).

Brand Name
ATTUNE
Common Device Name
KNEE STEMS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthpaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key25579515
Report Number1818910-2026-10632
Device Sequence Number8975314
Product Code JWH
UDI-Device Identifier10603295043669
UDI-Public(01)10603295043669(17)280229(10)HR7310
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K241000
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number151316060
Device Lot NumberHR7310
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/28/2026
Supplement Date Received by Manufacturer07/17/2026
07/22/2026
Initial Report FDA Received Date06/22/2026
Supplement Report FDA Received Date07/20/2026
07/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/08/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CR FEM LT SZ 7 CEM; ATTUNE CR RP INSRT SZ 7 5MM; ATUN TIB SLV M/L 37MM HALF POR; ATUNE REV RP TIB BASE SZ 5 CEM; SMARTSET GHV GENTAMICIN 20G; SMARTSET GHV GENTAMICIN 40G
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown